On certain new notion of order Cauchy sequences, continuity in (l)-group

Authors

  • Sudip Kumar Pal Diamond Harbour Women's University
  • Sagar Chakraborty Jadavpur University

DOI:

https://doi.org/10.4995/agt.2022.16126

Keywords:

(l)-group, order quasi-Cauchy sequences, statistical ward continuity, uniform order continuity, statistical ward compact set, downward order continuity, upward order continuity

Abstract

In this paper, we introduce the notions of order quasi-Cauchy sequences, downward and upward order quasi-Cauchy sequences, order half Cauchy sequences. Next we consider an associated idea of continuity namely, ward order continuous functions [2] and investigate certain interesting results. The entire investigation is performed in (l)-group setting to extend the recent results in [5, 6].

Downloads

Download data is not yet available.

References

Y. Abramovich and G. Sirotkin, On order convergence of nets, Positivity 9 (2005), 287-292. https://doi.org/10.1007/s11117-004-7543-x

D. Burton and J. Coleman, Quasi-Cauchy sequences, Amer. Math. Monthly 117, no. 4 (2010), 328-333. https://doi.org/10.4169/000298910x480793

I. Canak and D. Mik, New types of continuity, Abstr. Appl. Anal. 2010 (2010), Article ID: 258980.

H. Çakalli, Slowly oscillating continuity, Abstr. Appl. Anal. 2008 (2008), Article ID 485706. https://doi.org/10.1155/2008/485706

H. Çakalli, Forward Continuity, J. Comput Anal. Appl. 13, no. 2 (2011), 225-230.

H. Çakalli, Statistical ward continuity, Applied Mathematics Letters 24 (2011), 1724-1728. https://doi.org/10.1016/j.aml.2011.04.029

H. Çakalli, Statistical quasi-Cauchy sequences, Mathematical and Computer Modelling 54 (2011), 1620-1624. https://doi.org/10.1016/j.mcm.2011.04.037

H. Çakalli and B. Haarika, Ideal quasi-Cauchy sequences, J. Inequal. Appl. 234 (2012), 1-11. https://doi.org/10.1186/1029-242X-2012-234

R. Engelking, General topology, Sigma Ser. Pure Math., Heldermann, Berlin Vol. 6 2nd Edition (1989).

H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951) 241-244. https://doi.org/10.4064/cm-2-3-4-241-244

J. A. Fridy, On stastistical convergence, Analysis 5 (1985), 301-313. https://doi.org/10.1524/anly.1985.5.4.301

P. Kostyrko, T. Šalát and W. Wilczyński, $mathcal{I}$-convergence, Real Anal. Exchange. 26, no. 2 (2000/2001), 669-685. https://doi.org/10.2307/44154069

I. J. Schoenberg, The integrability methods, Amer. Math. Monthly 66 (1959), 361-375. https://doi.org/10.1080/00029890.1959.11989303

R. W. Vallin, Creating slowly oscillating sequences and slowly oscilating continuous functions, Acta. Math. Univ. Comenianae 25 (2011), 71-78

Downloads

Published

2022-04-01

How to Cite

[1]
S. K. Pal and S. Chakraborty, “On certain new notion of order Cauchy sequences, continuity in (l)-group”, Appl. Gen. Topol., vol. 23, no. 1, pp. 55–68, Apr. 2022.

Issue

Section

Articles